Academic
Publications
Biclique graphs and biclique matrices

Biclique graphs and biclique matrices,10.1002/jgt.20442,Journal of Graph Theory,Marina Groshaus,Jayme Luiz Szwarcfiter

Biclique graphs and biclique matrices  
BibTex | RIS | RefWorks Download
Journal: Journal of Graph Theory - JGT , vol. 63, no. 1, pp. 1-16, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.